# SDR FDEA202204070888

- Difficulty date: April 7, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N162FE
- Make and model: Boeing 767-300
- Aircraft serial: 43632
- Aircraft time: 6,643 hours, 3,130 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Part number: 113T3100108G
- Part serial: 000280
- Condition: Delaminated
- Location: Zone 600
- Part time: 6,643 hours, 3,130 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD FLAP LOWER SKIN WITH DENT AT WBL: 435. RH WING OUTBOARD FLAP LOWER SKIN WITH DENT AT WBL 435 THAT WAS REPAIRED IAW SRM 57-  53-01-2R FIG. 201 PAGE 1-6 TABLE II AND SRM 51-70-17-0G-0 FIG. 10 PAGE 1, 24, 25, 36, 48 PARA. 4.A.    REV. 82 DEC15/2021
